# SDR AALA201707179041

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 29,852 hours, 11,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE R4 DOOR FOUND INOPERATIVE AND THE COVER IS MISSING. INSTALLED THE LENS.
